MathSciNet Relay Station
MathSciNet bibliographic data
MR942143 65N30 (76-08 76D05)
Girault, V. Incompressible finite element methods for Navier-Stokes equations with nonstandard boundary conditions in ${\bf R}\sp 3$. Math. Comp. 51 (1988), no. 183, 55–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement